# SDR O05R200400110

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82NEA5
- Part serial: JE111
- Condition: Damaged
- Location: Nr 1 Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 BLADE REJECTED FOR DAMAGE IN SHOT PEEN AREA.
